# SDR AALA202204191641

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 58,354 hours, 28,964 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3690
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Part time: 37,517 hours, 18,005 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LAST 10 MIN OF FLIGHT SIGNIFICANT ODOR / FUME EVENT. MAINTENANCE FOUND A LARGE QUANTITY OF RESIDUAL HYDRAULIC FLUID IN CENTER KEEL BEAM OF MAIN LANDING GEAR WHEEL WELL AND DETERMINED THAT THE APU HAD INGESTED THIS FLUID CAUSING IN THE ODOR EVENT. MAINTENANCE CLEANED THE RESIDUAL FLUID UP AND ACCOMPLISHED A LEAK CHECK OF THE HYDRAULIC SYSTEM WITH NO LEAKS BEING IDENTIFIED. ALSO ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE APU AND ENGINES WITH NO ODORS BEING NOTED.
